Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 60, NWS La Crosse, WI

May 16, 2017Clark County, Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at May 16, 2017, 9:57 PM CDT for Clark County, Jackson County, Wisconsin. It was in force for 93 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 16, 2017, 9:57 PM CDT (02:57 UTC)
Expired
May 16, 2017, 11:30 PM CDT
In force
93 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Clark County, WI, Jackson County, WI

The radar

The La Crosse radar (KARX), 78 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 16, 10:14 PM CDTHAIL 17 Nne Northfield, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 16, 9:47 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.0 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
234 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1926 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted.

048 
WUUS53 KARX 170257
SVRARX
WIC019-053-170430-
/O.NEW.KARX.SV.W.0060.170517T0257Z-170517T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
957 PM CDT TUE MAY 16 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southern Clark County in central Wisconsin...
  Northern Jackson County in west central Wisconsin...

* Until 1130 PM CDT

* At 956 PM CDT, severe thunderstorms were located along a line
  extending from near Price to near Blair, moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Price around 1005 PM CDT. 
  Fairchild and Humbird around 1015 PM CDT. 
  Black River Falls around 1025 PM CDT. 
  Hatfield around 1035 PM CDT. 
  Neillsville around 1040 PM CDT. 
  Shortville around 1100 PM CDT. 

Other locations impacted by these severe thunderstorms include
Sherwood, York, Lynn, Northfield and Merrillan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorm lines can produce brief tornadoes and wind damage. 
Although a tornado is not immediately likely, it is best to move to 
an interior room on the lowest floor of a building. These storms may 
cause serious injury and significant property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4430 9117 4459 9117 4460 9092 4461 9082
      4463 9032 4433 9032
TIME...MOT...LOC 0256Z 257DEG 28KT 4457 9112 4433 9115 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

AJ
4 follow-up statements
387 
WWUS53 KARX 170316
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1016 PM CDT TUE MAY 16 2017

WIC019-053-170430-
/O.CON.KARX.SV.W.0060.000000T0000Z-170517T0430Z/
Clark WI-Jackson WI-
1016 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN CLARK AND NORTHERN JACKSON COUNTIES...

At 1015 PM CDT, severe thunderstorms were located along a line
extending from near Fairchild to near Black River Falls, moving east
at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Hatfield around 1030 PM CDT. 
  Neillsville around 1035 PM CDT. 
  Shortville around 1050 PM CDT. 

Other locations impacted by these severe thunderstorms include
Sherwood, York, Lynn, Northfield and Merrillan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorm lines can produce brief tornadoes and wind damage. 
Although a tornado is not immediately likely, it is best to move to 
an interior room on the lowest floor of a building. These storms may 
cause serious injury and significant property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4430 9117 4459 9117 4460 9092 4461 9082
      4463 9032 4433 9032
TIME...MOT...LOC 0315Z 263DEG 33KT 4460 9088 4433 9090 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

AJ
197 
WWUS53 KARX 170336
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1036 PM CDT TUE MAY 16 2017

WIC019-053-170430-
/O.CON.KARX.SV.W.0060.000000T0000Z-170517T0430Z/
Clark WI-Jackson WI-
1036 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN CLARK AND NORTHERN JACKSON COUNTIES...

At 1033 PM CDT, severe thunderstorms were located along a line
extending from near Neillsville to 6 miles southeast of Hatfield,
moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

These severe storms will be near...
  Shortville around 1045 PM CDT. 
  Sherwood and Lynn around 1100 PM CDT.

Other locations impacted by more severe thunderstorms coming in from 
Trempealeau County include York, Taylor, Northfield and Merrillan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorm lines can produce brief tornadoes and wind damage. 
Although a tornado is not immediately likely, it is best to move to 
an interior room on the lowest floor of a building. These storms may 
cause serious injury and significant property damage.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4430 9117 4459 9117 4460 9092 4461 9082
      4463 9032 4433 9032
TIME...MOT...LOC 0333Z 266DEG 32KT 4460 9066 4433 9068 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

AJ
147 
WWUS53 KARX 170400
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1100 PM CDT TUE MAY 16 2017

WIC019-053-170430-
/O.CON.KARX.SV.W.0060.000000T0000Z-170517T0430Z/
Clark WI-Jackson WI-
1100 PM CDT TUE MAY 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTHERN CLARK AND NORTHERN JACKSON COUNTIES...

At 1058 PM CDT, clusters of storms, a few severe, were located along 
a line extending from Taylor to Merrillin and Shortville, and are 
nearly stationary.
 
HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Neillsville, Fairchild, Price, Humbird, Hatfield, Shortville, 
Sherwood, York, Lynn, Northfield, Merrillan, Alma Center, Levis, 
Taylor, Hixton, Granton and North Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4430 9117 4459 9117 4460 9092 4461 9082
      4463 9032 4433 9032
TIME...MOT...LOC 0358Z 265DEG 2KT 4448 9034 4441 9110 

HAIL...1.00IN
WIND...60MPH
 
$$

AJ
437 
WWUS53 KARX 170422
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1122 PM CDT TUE MAY 16 2017

WIC019-053-170431-
/O.EXP.KARX.SV.W.0060.000000T0000Z-170517T0430Z/
Clark WI-Jackson WI-
1122 PM CDT TUE MAY 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLARK AND NORTHERN
JACKSON COUNTIES WILL EXPIRE AT 1130 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 500 AM CDT for 
central and west central Wisconsin. Conditions remain favorable for 
severe thunderstorms to develop.

LAT...LON 4430 9117 4459 9117 4460 9092 4461 9082
      4463 9032 4433 9032
TIME...MOT...LOC 0421Z 257DEG 28KT 4451 9013 4444 9089 

$$

AJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:30 PM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 16, 6:30 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
630 PM CDT Tue May 16 2017

.SHORT TERM...(This evening through Wednesday)
Issued at 342 PM CDT Tue May 16 2017

All eyes on thunderstorm chances/severe potential tonight through
Wednesday. Some scattered thunderstorms will continue late this
afternoon and evening generally across the northwest third of the
forecast area where the CAP is weaker within plume of 1000 to 2500
J/kg of MLCAPE. The strongest storms will be capable of producing
large hail, damaging winds, and locally heavy rainfall.

Of greater concern will be late this evening and overnight as a
leading short-wave lifts northeastward across central MN into
northwest WI. Models in reasonable agreement showing a nocturnal
convective complex develop with this wave, impacting northeast IA,
southeast MN, and north central WI. When combined with strong
mid-level moisture advection along a strengthening low-level jet
and PWATs near 1.5 inches (2-3 standard deviations above normal),
expect periods of heavy rain. Flooding, including river flooding
and flash flooding are possible, especially for those areas across
southeast MN that received 2-5 inches of rain last night. As a
result, will issue a Flash Flood Watch for southeast MN and
Buffalo/Trempealeau Counties in WI from 02-12Z late this evening
and overnight where 1-3 inches (locally more) of rain are
possible. See hydrology discussion below for additional details.
Outside of the heavy rain threat, instability/shear profiles still
support large hail and damaging winds as well.

For Wednesday, the cut-off closed low across AZ will eject
northeastward and near the NE/SD/IA border by 00Z Thursday. Strong
deep layer shear will accompany this wave, although instability is
still in question as the warm sector looks quite messy with the
potential for substantial cloud cloud. If higher instability can
be realized, strong to severe storms are once again possible for
much of the area. With no real change in air mass, additional
heavy rainfall is also possible, but will address that issue and
possible headlines after tonight's convection.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 252 PM CDT Tue May 16 2017

Thursday still looking mostly dry with short-wave ridging aloft.
That said, it will be cloudy and cool with a brisk north-northwest
wind. Temperatures only expected to reach the mid 50s to mid 60s
for most places. Shower chances return Friday as a weak short-wave
attempts to undercut the ridge, but with instability well south of
the area, not expecting any thunder at this time. Unseasonably
cool, cloudy conditions will continue with highs in the 50s.

Friday night through Tuesday, the main concern will be a strong
upper-level low moving through the Northern Plains region. There
are only minor differences on the placement of the attendant
surface low between the GFS and ECMWF, and both bring the center
of the surface low generally over our area. This should bring a
prolonged period of rain showers and below normal temperatures to
our area this weekend. The bulk of the rain looks to fall on
Saturday, with the system departing by late Sunday. We will remain
in an active pattern into next week, with another shortwave
swinging down from Canada late Monday into Tuesday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 630 PM CDT Tue May 16 2017

A warm front, along with bits of upper level energy/shortwave trough
will work together to produce rounds of showers and thunderstorms
tonight through Wed. Meso models and current radar trends favor
keeping KRST/KLSE dry for the early part of the evening - and
potential dry through the night for KLSE. Expect another round for
Wed morning but KLSE again could favor dry conditions until later in
the day Wed. KRST is closer to the "action" and will have a higher
threat for shra/ts through the forecast period. While mostly VFR,
see some potential for MVFR cigs late overnight into Wed morning.
Expect vsby restrictions with any thunderstorm.

 &&

.HYDROLOGY...
Issued at 248 PM CDT Tue May 16 2017

A swath of 2-5 inches of rain fell last night across portions of
southeast MN from north of Dodge Center and Rochester through much
of Winona County and into northern Houston County. Smaller rivers
and streams responded rapidly to this rainfall with some localized
flooding. An additional 1-3 inches (possibly more) are possible
late this evening and overnight as another convective complex
moves across the region. With wet soils and elevated water levels
from last night, any additional rainfall may result in flash
flooding and/or river flooding. As a result, a Flash Flood Watch
is in effect tonight for southeast MN into portions of north-
central WI.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch from 9 PM CDT this evening through Wednesday
     morning for WIZ032-033.

MN...Flash Flood Watch from 9 PM CDT this evening through Wednesday
     morning for MNZ079-086>088-094>096.

IA...None.
&&

SHORT TERM...Rogers
LONG TERM...Rogers/Hollan
AVIATION...Rieck
HYDROLOGY...Rogers
Hazardous weather outlook, May 16, 4:38 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
438 PM CDT Tue May 16 2017

MNZ079-086>088-094>096-WIZ032-033-172145-
Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Buffalo-
Trempealeau-
438 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota and west central Wisconsin.

.DAY ONE...Late this Afternoon and Tonight

A Flash Flood Watch is in effect tonight across southeast
Minnesota into western Wisconsin. Thunderstorms moving through
tonight may produce 1-3 inches of rain. Locally higher amounts are
possible for areas that see repeated strong thunderstorms. This
heavier rainfall may result in flash flooding and river flooding.

In addition, thunderstorms late this afternoon through tonight
could be strong to severe, capable of producing large hail and
damaging wind.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances continue Wednesday into Wednesday evening. A
few storms Wednesday afternoon and evening could be strong to
severe, capable of producing hail, gusty winds and locally heavy
rainfall.

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally 2
inches appearing likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this evening. Severe
weather reports, including heavy rainfall and flooding are
appreciated through tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-WIZ034-041>044-053>055-061-172145-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-Crawford-
Richland-Grant-
438 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for portions of northeast
Iowa...and southwest into central Wisconsin.

.DAY ONE...Late this Afternoon and Tonight

Thunderstorms are possible through tonight across northeast Iowa
and southwest into central Wisconsin. Some storms may be strong
to possibly severe with large hail, damaging winds, and locally
heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances continue Wednesday into Wednesday evening. A
few storms Wednesday afternoon and evening could be strong to
severe, capable of producing hail, gusty winds, and locally heavy
rainfall.

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally 2
inches appearing likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later this evening. Severe
weather reports, including heavy rainfall are appreciated through
tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-172145-
Taylor-Clark-
438 PM CDT Tue May 16 2017

This Hazardous Weather Outlook is for a portion of north central
Wisconsin.

.DAY ONE...Late this Afternoon into Tonight

A Tornado Watch is in effect until 10 pm this evening.

Thunderstorms are likely through tonight across north central
Wisconsin. Some storms may be severe with large hail, damaging
winds, isolated tornadoes, and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances continue Wednesday into Wednesday evening. A
few storms Wednesday afternoon and evening could be strong to
severe, capable of producing hail and gusty winds. Locally heavy
rains remain possible as well.

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally 2
inches appearing likely.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening. Severe
weather reports, including heavy rainfall are appreciated through
tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS/Rogers

In the hours before

Local storm report, May 16, 7:26 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     HAIL             JUMP RIVER              45.36N 90.80W
05/16/2017  E1.00 INCH       TAYLOR             WI   CO-OP OBSERVER

            QUARTER SIZE HAIL AND SMALL BRANCHES DOWN.

&&

CJA
Local storm report, May 16, 8:04 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
804 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     HAIL             MONDOVI                 44.56N 91.67W
05/16/2017  E0.50 INCH       BUFFALO            WI   CO-OP OBSERVER

&&

CJA
Local storm report, May 16, 8:26 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
826 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             MAZEPPA                 44.27N 92.54W
05/16/2017  E0.25 INCH       WABASHA            MN   LAW ENFORCEMENT

&&

CJA
Local storm report, May 16, 9:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
940 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             GILMANTON               44.46N 91.68W
05/16/2017  M1.00 INCH       BUFFALO            WI   LAW ENFORCEMENT

&&

SHEA
Local storm report, May 16, 9:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
947 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             5 NE PLAINVIEW          44.22N 92.09W
05/16/2017  E0.88 INCH       WABASHA            MN   PUBLIC

&&

CJA
Local storm report, May 16, 9:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
948 PM CDT TUE MAY 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 PM     HAIL             CHIMNEY ROCK            44.47N 91.42W
05/16/2017  E0.75 INCH       TREMPEALEAU        WI   911 CALL CENTER

0947 PM     HAIL             5 SE ELEVA              44.53N 91.40W
05/16/2017  E0.75 INCH       TREMPEALEAU        WI   911 CALL CENTER

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:16 PM CDTSevere Thunderstorm WarningARXBuffalo44 min
May 16, 7:47 PM CDTSevere Thunderstorm WarningARXTrempealeau28 min
May 16, 8:38 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau52 min
May 16, 8:47 PM CDTSevere Thunderstorm WarningARXClark, Taylor28 min
May 16, 8:53 PM CDTSevere Thunderstorm WarningARXBuffalo52 min
May 16, 9:33 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau72 min
May 16, 9:44 PM CDTFlash Flood WarningARXBuffalo, Trempealeau4 hr
May 16, 11:07 PM CDTRiver Flood WarningARXBuffalo, Trempealeau9 days
May 17, 12:04 AM CDTFlash Flood WarningARXBuffalo, Jackson, Trempealeau116 min
May 17, 12:08 AM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Trempealeau37 min
May 17, 1:51 AM CDTAreal Flood WarningARXBuffalo, Jackson, Trempealeau6 hr
May 17, 7:03 AM CDTAreal Flood WarningARXBuffalo, Jackson, Trempealeau39 hr
May 17, 9:22 AM CDTRiver Flood WarningARXJackson4 days
May 17, 9:22 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau5 days
May 17, 9:28 AM CDTRiver Flood WarningARXBuffalo, Trempealeau66 hr
May 17, 12:09 PM CDTSpecial Weather StatementARXLa Crosse, Trempealeau51 min
May 17, 12:54 PM CDTSpecial Weather StatementARXClark, Jackson, Trempealeau51 min
May 17, 1:20 PM CDTSpecial Weather StatementARXClark25 min
May 17, 1:42 PM CDTSpecial Weather StatementARXClark63 min
May 17, 2:16 PM CDTSpecial Weather StatementARXTaylor29 min
May 17, 2:48 PM CDTSpecial Weather StatementARXAdams, Juneau27 min
May 17, 4:22 PM CDTSevere Thunderstorm WarningARXCrawford38 min
May 17, 4:29 PM CDTSevere Thunderstorm WarningARXBuffalo46 min
May 17, 4:41 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau49 min
May 17, 4:53 PM CDTSevere Thunderstorm WarningARXVernon38 min
May 17, 5:06 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland, Vernon39 min
May 17, 5:09 PM CDTTornado WarningARXLa Crosse20 min
May 17, 5:17 PM CDTAreal Flood AdvisoryARXLa Crosse58 min
May 17, 5:24 PM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe51 min
May 17, 5:26 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau49 min
May 17, 5:31 PM CDTTornado WarningARXJackson24 min
May 17, 5:43 PM CDTSevere Thunderstorm WarningARXRichland, Vernon33 min
May 17, 5:46 PM CDTTornado WarningARXRichland, Vernon17 min
May 17, 5:52 PM CDTSevere Thunderstorm WarningARXClark, Jackson38 min
May 17, 5:55 PM CDTSevere Thunderstorm WarningARXJackson, Juneau, Monroe65 min
May 17, 6:04 PM CDTTornado WarningARXClark, Jackson23 min
May 17, 6:07 PM CDTTornado WarningARXJackson, Juneau, Monroe16 min
May 17, 6:26 PM CDTSevere Thunderstorm WarningARXAdams34 min
May 17, 6:29 PM CDTSevere Thunderstorm WarningARXClark31 min
May 17, 6:39 PM CDTSevere Thunderstorm WarningARXClark, Taylor66 min
May 17, 6:56 PM CDTSevere Thunderstorm WarningARXAdams14 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.